RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1967, Volume 31, Issue 5, Pages 1027–1056 (Mi izv2574)  

The principle of locality in the theory of boundary-value problems for partial differential equations. I

K. K. Golovkin


Abstract: The principle of locality for partial differential equations is studied in the present article from a general point of view; this principle has already found important applications in the theory of elliptic and parabolic equations.

Full text: PDF file (2741 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1967, 1:5, 983–1010

Bibliographic databases:

UDC: 517.9
MSC: 35J25, 35K35, 47G20
Received: 04.07.1966

Citation: K. K. Golovkin, “The principle of locality in the theory of boundary-value problems for partial differential equations. I”, Izv. Akad. Nauk SSSR Ser. Mat., 31:5 (1967), 1027–1056; Math. USSR-Izv., 1:5 (1967), 983–1010

Citation in format AMSBIB
\Bibitem{Gol67}
\by K.~K.~Golovkin
\paper The principle of locality in the theory of boundary-value problems
for partial differential equations.~I
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1967
\vol 31
\issue 5
\pages 1027--1056
\mathnet{http://mi.mathnet.ru/izv2574}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=218735}
\zmath{https://zbmath.org/?q=an:0161.29604|0175.39403}
\transl
\jour Math. USSR-Izv.
\yr 1967
\vol 1
\issue 5
\pages 983--1010
\crossref{https://doi.org/10.1070/IM1967v001n05ABEH000596}


Linking options:
  • http://mi.mathnet.ru/eng/izv2574
  • http://mi.mathnet.ru/eng/izv/v31/i5/p1027

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:225
    Full text:73
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019